# SDR AALA202308097234

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 41,494 hours, 17,237 cycles
- Engine: Cfmint CFM567B20
- Engine time: 31,458 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1236
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 36,891 hours, 15,296 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING CRUISE ENROUTE TO SDQ DUE TO #2 ENGINE N1 DROPPED TO 20 TO 40%. CREW SHUTDOWN #2 ENGINE AND LANDED SAFELY AT SDQ WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202308077234: REPLACED #2 ENGINE ELECTRONIC CONTROL (EEC) PER AMM 73-21-60. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 71-00-00-700-818-F00** (CLOSED)
